# SDR 2000UALA00479

- Difficulty date: September 14, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 35,023 hours, 5,581 cycles
- Engine: Pwa PW4060
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Part number: 176421CY767
- Part serial: 1285
- Condition: Odor
- Location: Rows 6 - 8
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON FINAL DESCENT, FLT ATT REPORTED ELECTRICAL  SMELLORIGINATING FROM ROWS 6, 7 & 8 SEATS E & F.  *S/D*  REPLACED VIDEO DISPLAY UNITS (VDU) AT SEATS 7 E & F, REPLACED VIDEO DISPLAY BOX (VDB) AND SEAT CABLE AT SEAT 7E.  SHOP FOUND VDB POWER SUPPLY BAD, C6 AND C7 CAPACITORS LEAKING. 10/30/00
